CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Discrete-time Markov chains with two-time scales and a countable state space: limit results and queueing applications 期刊论文
STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 2008, 卷号: 80, 期号: 4, 页码: 339-369
Authors:  Yin, G.;  Zhang, Hanqin
Favorite  |  View/Download:90/0  |  Submit date:2018/07/30
Markov chain  singular perturbation  queueing network  discrete time  countable state space  
PH-invariant polytopes and coxian representations of phase type distributions 期刊论文
STOCHASTIC MODELS, 2006, 卷号: 22, 期号: 3, 页码: 383-409
Authors:  He, Qi-Ming;  Zhang, Hanqin
Favorite  |  View/Download:72/0  |  Submit date:2018/07/30
aggregated Markov chain  Coxian distribution  Jordan canonical form  matrix analytic methods  PH-distribution  polytope  
Two-time-scale Markov chains and applications to quasi-birth-death queues 期刊论文
SIAM JOURNAL ON APPLIED MATHEMATICS, 2005, 卷号: 65, 期号: 2, 页码: 567-586
Authors:  Yin, G;  Zhang, HQ
Favorite  |  View/Download:84/0  |  Submit date:2018/07/30
Markov chain  singular perturbation  countable state space  asymptotic expansion  occupation measure  aggregation  switching diffusion  quasi-birth-death queue